Panadol Extra

NZ$15.99
Quantity
DownUp
Add To Cart
Panadol Extra

Panadol Extra 

Panadol Extra - Paracetamol caplets for fast relief of fever, pain, and discomfort associated with headache, toothache, cold and flu symptoms, period pain and muscular aches.

Ingredients:��Each caplet contains 500mg of paracetamol and 65mg of caffeine. No gluten, lactose or sugar

Suitable for adults and children over 12 years. Maximum of 8 tablets in 24 hours

NZ$15.99
Quantity
DownUp
Add To Cart